# SDR DALA2024012901267

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 10,569 hours, 4,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED L/H SLAT TRACK NBR 5 UPPER AFT SURFACE PER ER/A 608595- 14AD REV C AND PRI 0.1 MATCHED. REPAIRED L/H SLAT TRACK NBR 5 UPPER AFT SURFACE PER ER/A 608595-14AD REV C AND PRI 0.1 MATCHED. (LP# 0174880)
